Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Tingling on arms, legs, chest, buzzing in left ear. On ciprofloxacin, metronidazole. Due to medicine?

I finished an antibiotic treatment of ciprofloaxin and metronidazole 10 days ago and just today I started feeling a tingling sensation in arms, legs, chest and face. I also have a low buzzing in my left ear. Are these symptoms a result of my body trying to rid itself from the trace of the antibiotics? How long will these weird symptoms last?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to HCMForum. As you think it has nothing to do with the anti biotics, as you quit it already 10 days back. It might be another infection probably of middle ear. The systemic effects of the infection might be the cause of your symptoms.
I advise you to consult an ENT surgeon for diagnosis and treatment. you may need to have an XRAY OR MRI along with other routine tests for confermation of the disease.
Besides i advise you to follow some diet recomendations as Avoid taking potato tomato sea foods ice water fruits and juices. Wishing for a quick recovery.Thanks for calling.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor